Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 88, NWS Cleveland, OH

July 19, 2015Hancock County, Seneca County, Wyandot County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 19, 2015, 4:16 PM EDT for Hancock County, Seneca County, Wyandot County, Ohio. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 4:16 PM EDT (20:16 UTC)
Expired
Jul 19, 2015, 5:00 PM EDT
In force
44 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Hancock County, OH, Seneca County, OH, Wyandot County, OH

The radar

The Cleveland radar (KCLE), 140 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 4:30 PM EDTTSTM WND DMGVanlue, OHSEVERAL LARGE TREE BRANCHES DOWN IN A CAMPGROUND IN VANLUE.
Jul 19, 4:50 PM EDTTSTM WND DMGVanlue, OHSEVERAL LARGE TREE BRANCHES DOWN IN A CAMPGROUND IN VANLUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 3:18 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-70 J/kg
Mixed-layer LCL
781 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

494 
WUUS51 KCLE 192016
SVRCLE
OHC063-147-175-192100-
/O.NEW.KCLE.SV.W.0088.150719T2016Z-150719T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
416 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SENECA COUNTY IN NORTHWESTERN OHIO...
  WYANDOT COUNTY IN NORTHWESTERN OHIO...
  HANCOCK COUNTY IN NORTHWESTERN OHIO...

* UNTIL 500 PM EDT

* AT 415 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FINDLAY... 
  MOVING EAST AT 35 MPH. ADDITIONAL SEVERE THUNDERSTORMS WERE 
  LOCATED ALONG A BROKEN LINE EASTWARD INTO SENECA COUNTY AS WELL.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FINDLAY...TIFFIN...FOSTORIA...UPPER SANDUSKY...BLUFFTON...MCCOMB...
  FOREST...ARLINGTON...BLOOMVILLE...SYCAMORE...ARCADIA...RAWSON...
  MORRAL...VANLUE...NEW RIEGEL...MARSEILLES...CAREY...ATTICA...NEVADA
  AND REPUBLIC.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4111 8388 4118 8284 4100 8283 4099 8311
      4070 8312 4069 8343 4071 8349 4082 8351
      4082 8388
TIME...MOT...LOC 2015Z 269DEG 29KT 4099 8366 

HAIL...0.88IN
WIND...60MPH
 
$$

MULLEN
3 follow-up statements
576 
WWUS51 KCLE 192038
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
438 PM EDT SUN JUL 19 2015

OHC063-147-175-192100-
/O.CON.KCLE.SV.W.0088.000000T0000Z-150719T2100Z/
SENECA OH-WYANDOT OH-HANCOCK OH-
438 PM EDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN SENECA...WYANDOT AND SOUTHEASTERN HANCOCK COUNTIES...

AT 435 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VANLUE...OR 
10 MILES NORTHWEST OF UPPER SANDUSKY...MOVING EAST AT 45 MPH. 
ANOTHER POTENTIALLY SEVERE THUNDERSTORM WAS LOCATED OVER EASTERN 
SENECA COUNTY NEAR BLOOMVILLE...MOVING EAST AT 35 MPH. 

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TIFFIN...UPPER SANDUSKY...FOREST...BLOOMVILLE...SYCAMORE...MORRAL...
VANLUE...NEW RIEGEL...MARSEILLES...CAREY...ATTICA...NEVADA...
REPUBLIC...WHARTON...HARPSTER...KIRBY AND BASCOM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4112 8342 4118 8284 4100 8283 4099 8311
      4070 8312 4069 8343 4071 8349 4082 8351
      4100 8355
TIME...MOT...LOC 2035Z 274DEG 40KT 4096 8338 

HAIL...1.00IN
WIND...60MPH
 
$$

MULLEN
010 
WWUS51 KCLE 192047
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
447 PM EDT SUN JUL 19 2015

OHC063-192056-
/O.CAN.KCLE.SV.W.0088.000000T0000Z-150719T2100Z/
HANCOCK OH-
447 PM EDT SUN JUL 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANCOCK COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.

LAT...LON 4111 8323 4115 8284 4100 8283 4099 8311
      4070 8312 4079 8339 4087 8342 4100 8336
TIME...MOT...LOC 2046Z 269DEG 29KT 4096 8326 

$$

OHC147-175-192100-
/O.CON.KCLE.SV.W.0088.000000T0000Z-150719T2100Z/
SENECA OH-WYANDOT OH-
447 PM EDT SUN JUL 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN SENECA AND WYANDOT COUNTIES...

AT 446 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SYCAMORE...OR
9 MILES NORTH OF UPPER SANDUSKY...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TIFFIN...UPPER SANDUSKY...BLOOMVILLE...SYCAMORE...CAREY...ATTICA...
NEVADA...REPUBLIC AND HARPSTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4111 8323 4115 8284 4100 8283 4099 8311
      4070 8312 4079 8339 4087 8342 4100 8336
TIME...MOT...LOC 2046Z 269DEG 29KT 4096 8326 

HAIL...1.00IN
WIND...60MPH
 
$$

MULLEN
698 
WWUS51 KCLE 192101
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
501 PM EDT SUN JUL 19 2015

OHC147-175-192111-
/O.EXP.KCLE.SV.W.0088.000000T0000Z-150719T2100Z/
SENECA OH-WYANDOT OH-
501 PM EDT SUN JUL 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SENECA AND
WYANDOT COUNTIES HAS EXPIRED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN ALLOWED TO
EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
NORTHWESTERN OHIO.

LAT...LON 4111 8323 4115 8284 4100 8283 4099 8311
      4070 8312 4079 8339 4087 8342 4100 8336
TIME...MOT...LOC 2059Z 269DEG 29KT 4096 8326 

$$

MULLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:38 PM EDT, 1 hour 38 minutes earlier.

Area forecast discussion, Jul 19, 2:38 PM EDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
238 PM EDT SUN JUL 19 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING.
HIGH PRESSURE WILL BUILD OVER NORTHERN OHIO AND NORTHWESTERN
PENNSYLVANIA BRIEFLY ON MONDAY BEFORE ANOTHER COLD FRONT MOVES
ACROSS THE REGION ON TUESDAY. HIGH PRESSURE WILL RETURN FOR THE
MIDDLE PORTION OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
MCV ACROSS CENTRAL INDIANA AND A COLD FRONT THAT IS LOCATED FROM
SOUTHERN ONTARIO ACROSS NW OHIO AND INTO CENTRAL ILLINOIS WILL BE
THE MAIN FACTORS FOR CONVECTIVE DEVELOPMENT THIS EVENING. THIS
OCCURRING AS BETTER JET ENERGY MOVES ACROSS NORTHERN MICHIGAN
THEN INTO ONTARIO TONIGHT. PLENTY OF MOISTURE ACROSS THE AREA
WITH TEMPERATURES WELL INTO THE 80S WHICH PUSHES MIXED LAYER
CAPES INTO THE 2000-3000 RANGE. SO THE INSTABILITY IS THERE
WAITING FOR THE FRONT AND JET ENERGY TO ARRIVE. BEST CHANCES FOR
SEVERE THUNDERSTORMS APPEAR TO BE ACROSS THE SOUTHERN HALF OF THE
AREA IN CLOSER PROXIMITY TO THE MCV. THE MAIN THREAT WILL BE
STRONG DAMAGING WINDS. WE THOUGHT BRIEFLY ABOUT A FLOOD WATCH
ACROSS THE SOUTH BUT BELIEVE THE STORMS WILL MOVE FAIRLY QUICKLY
ACROSS THAT AREA. HOWEVER WILL MENTION LOCALLY HEAVY RAINFALL IN
THE HWO.

THUNDERSTORMS LOOK TO BE SOUTH AND EAST OF THE COUNTY WARNING
AREA BY 10 PM. MOISTURE LEVELS WILL SLOWLY DECREASE IN THE WAKE
OF THE FRONT AS HIGH PRESSURE BRIEFLY TAKES CONTROL OF NORTHERN
OHIO AND NW PA.

IT WILL BE COOLER TONIGHT IN THE WAKE OF THE FRONT WITH LOWS
RANGING FROM THE LOWER 60S NW TO THE MIDDLE 60S SOUTH AND
SOUTHEAST PORTIONS OF THE CWA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY NIGHT/...
THE AREA OF HIGH PRESSURE THAT DIPS INTO THE AREA INT EH WAKE OF
THE FRONT TONIGHT SHOULD BE NUDGED SOUTHWARD ON MONDAY AS ANOTHER
COLD FRONT SWEEPS ACROSS THE CENTRAL AND EASTERN GREAT LAKES
THROUGH THE DAY. NOT AS MUCH MOISTURE TO LIFT WITH THIS FRONTAL
PASSAGE SO HAVE NOT GONE ANY HIGHER THAN ISOLATED/SCATTERED
CATEGORY POPS ACROSS THE REGION. A LARGER AREA OF HIGH PRESSURE
MOVES INTO THE AREA BY TUESDAY MORNING. THERE COULD BE A FEW
LINGERING SHOWERS EARLY TUESDAY BUT THE OVERALL TREND WILL BE FOR
DRIER CONDITIONS INTO WEDNESDAY NIGHT.

HIGHS WILL STILL WARM INTO THE 80S ON MONDAY BUT SLIGHTLY LOWER
HUMIDITY LEVELS WILL MAKE IT FEEL A BIT MORE COMFORTABLE. COOLER
TUESDAY INTO WEDNESDAY IN THE WAKE OF THE STRONGER COLD FRONT.
HIGHS WILL GENERALLY BE IN THE 70S.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
HIGH PRESSURE WILL DOMINATE THE WEATHER PATTERN FOR MOST OF THE
EXTENDED PERIOD.  AN UPPER LEVEL NORTHWEST FLOW WILL BRING A FEW
DISTURBANCES INTO THE AREA THROUGH THE PERIOD.  12Z GFS SHOWS THE
FIRST SHORT WAVE ON THURSDAY WITH ANOTHER STRONGER WAVE ON SATURDAY.
THE FIRST SYSTEM APPEARS TO BE WEAK AND MOISTURE STARVED.  CURRENT
GUIDANCE DOES NOT HAVE VERY HIGH PROBABILITIES OF PRECIPITATION WITH
THIS SYSTEM AND WITH THE DEGREE OF UNCERTAINTY...I WILL LEAVE IT
OUT AT THIS TIME.  THE SECOND SYSTEM TOWARDS NEXT WEEKEND WILL BE
MORE VIGOROUS WITH DEEPER MOISTURE.  I WILL BRING SCATTERED
THUNDERSTORMS INTO THE FORECAST SATURDAY INTO SUNDAY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
A COLD FRONT IS APPROACHING THE FORECAST AREA AND IS EXPECTED TO
MOVE THROUGH THE REGION TONIGHT. WITH A WARM MOIST AIR MASS IN
ADVANCE OF THIS FRONT THUNDERSTORMS ARE EXPECTED TO DEVELOP.
INITIAL DEVELOP OCCURRING IN INDIANA IS EXPECTED TO MOVE INTO
WESTERN OHIO 19-20Z AND THEN EXPAND INTO NE OH AND NW PA ~21Z.
SCATTERED CLOUD HEIGHTS 2.5-3KFT WILL CONTINUE WITH BASES 4-5KFT OR
HIGHER THIS AFTERNOON. BRIEF MVFR/IFR EXPECTED WITHIN
THUNDERSTORMS. AS THE FRONT MOVES EAST CONDITIONS SHOULD RAPIDLY
IMPROVE. THIS SHOULD OCCUR 00-04Z ACROSS THE AREA. SOUTHWEST WINDS
10 TO 15 KNOTS THIS AFTERNOON WILL BECOME MORE WESTERLY THIS
EVENING AND SLIGHTLY NORTHWEST OVERNIGHT. WINDS SPEEDS WILL
DECREASE OVERNIGHT BECOMING LESS THAN 10 KNOTS BY 12Z MONDAY.
WINDS WILL GRADUALLY SHIFT BACK TO THE SOUTHWEST LATE MONDAY
MORNING.

OUTLOOK...AREAS OF NON VFR IN SHRA AND TSRA INTO MONDAY THEN
MORE ISOLATED TUE AND WED.

&&

.MARINE...
A COLD FRONT WILL MOVE ACROSS LAKE ERIE OVERNIGHT. SOUTHWEST
WINDS IN ADVANCE OF THIS FRONT WILL SHIFT TO THE WEST AND THEN
SLIGHTLY NORTHWEST OVERNIGHT. WIND SPEEDS WILL VARY FROM 10 TO 15
KNOTS THIS EVENING AND DECREASE TO LESS THAN 10 KNOTS BY MONDAY
MORNING. WINDS WILL BEGIN TO SHIFT BACK TO A LIGHT SOUTHWEST FLOW
ON MONDAY AFTERNOON IN ADVANCE OF OUR NEXT SYSTEM. A STRONGER COLD
FRONT WILL MOVE ACROSS THE LAKE ON EARLY TUESDAY. WINDS WILL SHIFT
TO THE NORTH/NORTHWEST BEHIND THIS FRONT WITH WIND SPEEDS AS HIGH
AS 10 TO 20 KNOTS. HIGH PRESSURE WILL BEGIN TO BUILD OVER THE
WESTERN PART OF THE OHIO VALLEY FOR THE MID TO LATER PART OF THE
WEEK. THIS WILL KEEP A LIGHT NORTHWEST WIND FLOW OVER THE LAKE
THROUGH FRIDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...GARNET
AVIATION...GARNET
MARINE...GARNET
Hazardous weather outlook, Jul 19, 3:35 PM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT SUN JUL 19 2015

OHZ008>014-018>023-027>033-036>038-047-089-PAZ001>003-201945-
SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
335 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WHICH MAY LEAD TO
SOME MINOR FLOODING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142-143-162-163-OHZ003-006-007-017-201945-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD-
OTTAWA-HANCOCK-
335 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-144>149-164>169-201945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
335 PM EDT SUN JUL 19 2015

...SEVERE THUNDERSTORM WATCH 443 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 19, 2:33 PM EDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
233 PM EDT SUN JUL 19 2015

OHZ006-017-027-191900-
HANCOCK-WYANDOT-WOOD-
233 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WOOD...NORTHWESTERN
WYANDOT AND HANCOCK COUNTIES...

AT 229 PM EDT...A STRONG THUNDERSTORM WAS SOUTHEAST OF DEFIANCE...

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
LOCALLY HEAVY RAIN AND HALF INCH HAIL.

LOCATIONS IMPACTED INCLUDE...
FINDLAY...FOSTORIA...BLUFFTON...NORTH BALTIMORE...MCCOMB...ARLINGTON...ARCADIA...
VAN BUREN...BRADNER...MOUNT BLANCHARD...PORTAGE AND HOYTVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4134 8388 4136 8342 4089 8342 4088 8388
TIME...MOT...LOC 1829Z 274DEG 8KT 4119 8441

THOMPSON
Special weather statement, Jul 19, 3:07 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
307 PM EDT SUN JUL 19 2015

OHZ027-028-191930-
WYANDOT-CRAWFORD-
307 PM EDT SUN JUL 19 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WYANDOT AND CENTRAL
CRAWFORD COUNTIES THROUGH 4PM...

AT 305 PM EDT...A STRONG THUNDERSTORM WAS NEAR SYCAMORE.
MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH LOCALLY
HEAVY RAINS.

LOCATIONS IMPACTED INCLUDE...
BUCYRUS...NEVADA...OCEOLA AND SULPHER SPRINGS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4082 8319 4090 8318 4089 8278 4082 8275
TIME...MOT...LOC 1905Z 269DEG 24KT 4086 8317

THOMPSON
Special weather statement, Jul 19, 4:05 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
405 PM EDT SUN JUL 19 2015

OHZ008-009-017>019-027-028-192045-
HANCOCK-ERIE-HURON-WYANDOT-SENECA-CRAWFORD-SANDUSKY-
405 PM EDT SUN JUL 19 2015

...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT
HURON...SANDUSKY... SENECA...ERIE...NORTHERN WYANDOT...NORTHERN
CRAWFORD AND HANCOCK COUNTIES...

AT 401 PM EDT...A BROKEN LINE OF STRONG THUNDERSTORMS WAS ALONG A
LINE EXTENDING FROM NEAR BELLEVUE TO NORTH OF FINDALY MOVING EAST
SOUTHEAST AT 30 MPH. ADDITIONAL THUNDERSTORMS AREA EXPECTED TO
DEVELOP AWAY FROM THIS LINE.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
FINDLAY...SANDUSKY...TIFFIN...NORWALK...FREMONT...FOSTORIA...WESTERN
VERMILION...VERMILION...UPPER SANDUSKY...BLUFFTON...BELLEVUE...
CLYDE...WILLARD...GIBSONBURG...NEW LONDON...WOODVILLE...PLYMOUTH...
MCCOMB...FOREST AND ARLINGTON.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4116 8388 4117 8342 4150 8341 4149 8334
      4146 8334 4146 8319 4142 8294 4147 8282
      4145 8269 4138 8250 4143 8235 4107 8234
      4106 8244 4099 8244 4100 8272 4090 8289
      4078 8348 4082 8351 4082 8388
TIME...MOT...LOC 2001Z 258DEG 27KT 4116 8300 4093 8406

MULLEN

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 11:09 PM EDTSpecial Weather StatementCLEErie, Huron, Lorain51 min
Jul 19, 2:33 PM EDTSpecial Weather StatementCLEHancock27 min
Jul 19, 3:07 PM EDTSpecial Weather StatementCLECrawford23 min
Jul 19, 4:05 PM EDTSpecial Weather StatementCLEErie, Hancock, Huron, Sandusky, Seneca, Wyandot40 min
Jul 19, 4:29 PM EDTSpecial Weather StatementCLEKnox46 min
Jul 19, 5:01 PM EDTSpecial Weather StatementCLECrawford, Huron, Richland29 min
Jul 19, 5:28 PM EDTSpecial Weather StatementCLEAshland, Morrow, Richland32 min
Jul 19, 6:05 PM EDTSpecial Weather StatementCLEAshland, Holmes, Knox, Morrow, Wayne40 min
Jul 19, 7:52 PM EDTAreal Flood AdvisoryCLEMarion113 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.